# SDR ASOA201200995

- Difficulty date: March 22, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 23,392 hours, 21,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 55615
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LIGHTED CEILING EXIT SIGN, MID CABIN INOPERATIVE.  R & R NR 2 EMERGENCY BATTERY PACK IAW AMM 33-51-04-000/400-801.    PERFORMED OPS TEST IAW AMM 33-51-04-740-801.  OPS CHECKED GOOD.
